Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using the acne.org regiamin for 4 months now. I've had great results until this last week. I ordered the aha with my last shipment and have been using it around every 3 days. This week my skin has been horrible. I mainly have bumps around my nose and on my chin. They are the painful under the skin kind. My skin is super oily even if I don't use moisturizer. My question is could it be the aha breaking me out? I'm just not sure what else it could be. Nothing else has changed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×